Volume 5, Number 2 (Autumn & Winter 2011)                   IJPBS 2011, 5(2): 136-138 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fayyazi Bordbar M R, Jafarzadeh M. Bupropion-induced Diplopia in an Iranian Patient. IJPBS. 2011; 5 (2) :136-138
URL: http://ijpbs.mazums.ac.ir/article-1-55-en.html

Abstract:   (4119 Views)
We present a case report of bupropion-induced diplopia in a 26-year-old woman who suffered from atypical depression. Âfter four weeks of taking bupropion (225 mg per day) she complained of headaches, blurred vision, and diplopia. No neurological and ophthalmologic abnormal signs were found. Her brain magnetic resonance imaging (MRÏ) and magnetic resonance venography (MRV) were normal as well. Âfter tapering off and discontinuing bupropion, her diplopia resolved within a week.
Full-Text [PDF 32 kb]   (869 Downloads)    
Type of Study: Research | Subject: Psychiatry
Received: 2012/05/27 | Accepted: 2014/01/6 | Published: 2014/01/6

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Iranian Journal of Psychiatry and Behavioral Sciences

Designed & Developed by : Yektaweb